T O P I C R E V I E W
Member # 28588
posted 11-08-2006 09:24 PM
I've been on my new birth control for 2 and a half months now. Okay, so here's my situation: The first month of placeboes I didn't get my period. I did get one about a week into my next pack. No period during my second set of placeboes at the end of the second month, and a couple days ago I got it after 2 weeks of regular pills in my third pack. I haven't missed any pills and have never been more than 3 hours late taking them. I'm mostly on the pill for heavy cramping (which, believe me, it isn't helping at all). I'm a pretty small person, and usually weigh between 112 and 117. But, since last month I weigh 125. I know it isn't a huge gain, but I haven't changed my diet or level of activity at all. So, I've called my gyno and was hoping they would talk to me over the phone about what to do or switching pills or something like that. But the receptionist took my info down and called me back later. She talked to my doctor and they told me that it's really important for me to come in and see them soon. So I have an appointment for Monday afternoon (the soonest I could get without missing lots of class or exams). And until then, they told me to just keep taking my pills like I'm supposed to. So here's my question: Has anyone else had similar things happen? I'm a little nervous that they wanted me to come in, usually they take care of me over the phone quite well. I'm concerned about what they're going to tell me. THis is the third kind of bc they've tried me on. Do you think something's wrong with me? Any advise or words to calm me down would be seriously appreciated. Thanks yall!
Member # 3
posted 11-09-2006 01:27 PM
It's so hard to answer a question like this: really, since your GYN is the one with this whole history, in depth, rather than being scared, I'd suggest just calling back in, explaining that this has you freaked out, and ask what he/she wants to look into, what their ideas are about what is going on.
The weight gain isn't too shocking: that happens sometimes with the pill, but too, since you're still young it may also just be normal developmental changes with your body and metabolism. But still having heavy cramping with periods (or at other times, if that's happening), having trouble getting withdrawal bleeds on any method, are both things it'd be smart for a doc to look further into.
Member # 28588
posted 11-13-2006 08:25 PM
I know it was a tough question to answer... I was just really nervous and frustrated and needed an outlet I guess. So I went to the gyno today...
1st, the scale in my bathroom is broken. I've only gained a half a pound since the last time I was there, and it's actually prolly still water gain from just finishing my period. 2nd, they ran some tests on me and said everything seemed normal for those. They'd also run a few blood tests from stuff I had taken last week. Everything seemed okay... 3rd, so they put me on loestren 24... she said that she really trusts this pill and thinks it will really help me. But, if it doesn't work better in 4 months, I'm supposed to go back in for, sigh, more testing. Stupid family history and sickness and crap. Anyways, just thought I'd let yall know what happened.